Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Have heart burn, pain in shoulder, and chest. Family history of heart attacks. Taking medicine for ulcer. Concerned

HAD HEARBURN FOR 2 DAYS THEN A PAIN IN MY LEFT SHOULDER TOWARDS MY BACK. A FEW HOURS LATER A PAIN IN THE CENTRE OF MY CHEST. BC OF FAMILY HISTORY OF HEART ATTACKS I WENT TO THE DR. AN ECG AND BLOOD TESTS WERE DONE BUT WAS NORMAL. DR PRESCRIBED MEDICATION FOR AN ULCER . I TOOK IT FOR 4 DAYS. HEARBURN IS GONE BUT PAIN IN MY CHEST IS STILL THERE. SOMETIMES IN THE MIDDLE OR UNDER MY LEFT BREAST OR IN MY ARMPIT. I HAD CHOLESTEROL OF 5.9 BUT TOOK RYCHOL FOR 12 MONTHS AND IT IS NOW DOWN TO 4.8
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Thanks for your question

Persistence of chest pain even after relieve of the heart burn, in history of acid peptic disease, is of concern especially having family history of heart disease.

I suggest you should get further evaluation by getting either ETT or stress thallium after consulting your doctor

Hope that answers
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor